Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 115, NWS St. Louis, MO

June 25, 20156 counties in Missouri; Calhoun County, Jersey County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 25, 2015, 9:03 PM CDT for 6 counties in Missouri; Calhoun County, Jersey County, Illinois. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 9:03 PM CDT (02:03 UTC)
Expired
Jun 25, 2015, 9:45 PM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, IL, Jersey County, IL, Franklin County, MO, Jefferson County, MO, Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 21 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 9:24 PM CDTTSTM WND GST 60Chesterfield, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 4:53 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WUUS53 KLSX 260203
SVRLSX
ILC013-083-MOC071-099-113-183-189-219-260300-
/O.NEW.KLSX.SV.W.0115.150626T0203Z-150626T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHWESTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  NORTHWESTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  EASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHEASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1000 PM CDT

* AT 901 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTHWEST OF ELSBERRY TO ST. PAUL TO NEW
  MELLE TO DUTZOW...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  O'FALLON...DARDENNE PRAIRIE...COTTLEVILLE...ST. PETERS...WELDON
  SPRING...GRAY SUMMIT...ST. CHARLES...CHESTERFIELD...CLARKSON
  VALLEY...WILDWOOD...MARYLAND HEIGHTS...ELLISVILLE...PACIFIC...
  BALLWIN...BRIDGETON...MANCHESTER...TOWN AND COUNTRY...CREVE
  COEUR...EUREKA AND LAMBERT FIELD.

THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE
PARK...CONFLUENCE STATE PARK...FIRST MISSOURI STATE CAPITOL HISTORIC
SITE...PERE MARQUETTE STATE PARK AND ROUTE 66 STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 203 TO EXIT 231.
INTERSTATE 44 FROM EXIT 257 TO EXIT 277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3880 9012 3883 9015 3882 9019 3883 9022
      3880 9021 3865 9030 3856 9034 3840 9057
      3860 9118 3870 9096 3889 9095 3888 9082
      3888 9081 3915 9092 3898 9027 3892 9027
      3885 9011
TIME...MOT...LOC 0203Z 291DEG 24KT 3908 9084 3886 9068
          3869 9079 3859 9098

HAIL...<.75IN
WIND...60MPH

$$

TRUETT
2 follow-up statements
160 
WWUS53 KLSX 260236
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
936 PM CDT THU JUN 25 2015

ILC013-083-MOC113-183-219-260245-
/O.CAN.KLSX.SV.W.0115.000000T0000Z-150626T0300Z/
JERSEY IL-CALHOUN IL-LINCOLN MO-ST. CHARLES MO-WARREN MO-
936 PM CDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN...ST.
CHARLES...EASTERN LINCOLN...CALHOUN AND SOUTHWESTERN JERSEY COUNTIES
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3865 9030 3864 9030 3856 9034 3840 9057
      3848 9081 3870 9053 3872 9053 3876 9049
      3878 9048 3883 9044 3874 9024
TIME...MOT...LOC 0235Z 291DEG 24KT 3900 9058 3878 9042
          3861 9053 3851 9072

$$

MOC071-099-189-260300-
/O.CON.KLSX.SV.W.0115.000000T0000Z-150626T0300Z/
FRANKLIN MO-JEFFERSON MO-ST. LOUIS MO-
936 PM CDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. 
LOUIS...NORTHWESTERN JEFFERSON AND NORTHEAST FRANKLIN 
COUNTIES UNTIL 1000 PM CDT...

AT 932 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF WINFIELD TO BRIDGETON TO BALLWIN TO
PACIFIC...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MANCHESTER...TOWN AND COUNTRY...ST. ANN...CREVE COEUR...EUREKA...
LAMBERT FIELD...FRONTENAC...WOODSON TERRACE...DES PERES...OVERLAND...
OLIVETTE...HAZELWOOD...BERKELEY...KINLOCH...ST. JOHN...VALLEY PARK...
KIRKWOOD...LADUE...WARSON WOODS AND BEL-RIDGE.

THIS WARNING INCLUDES CASTLEWOOD STATE PARK AND ROUTE 66 STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI NEAR EXIT 231.INTERSTATE 44 FROM EXIT 257
TO EXIT 277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3865 9030 3864 9030 3856 9034 3840 9057
      3848 9081 3870 9053 3872 9053 3876 9049
      3878 9048 3883 9044 3874 9024
TIME...MOT...LOC 0235Z 291DEG 24KT 3900 9058 3878 9042
          3861 9053 3851 9072

HAIL...<.75IN
WIND...60MPH

$$

TRUETT
348 
WWUS53 KLSX 260245
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 PM CDT THU JUN 25 2015

MOC071-099-189-260255-
/O.CAN.KLSX.SV.W.0115.000000T0000Z-150626T0300Z/
FRANKLIN MO-JEFFERSON MO-ST. LOUIS MO-
945 PM CDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS...NORTHWESTERN
JEFFERSON AND EAST CENTRAL FRANKLIN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3865 9030 3864 9030 3856 9034 3840 9057
      3848 9081 3870 9053 3872 9053 3876 9049
      3878 9048 3883 9044 3874 9024
TIME...MOT...LOC 0245Z 291DEG 24KT 3898 9050 3876 9034
          3859 9045 3849 9064

$$

KANOFSKY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:45 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jun 25, 6:45 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT Thu Jun 25 2015

.SHORT TERM: (Tonight through Friday)
Issued at 343 PM CDT Thu Jun 25 2015

Frontal boundary is across northern portions of forecast area as
of 20z and will continue to drift to the south across the region.
With CAPES in excess of 4000 J/kg, no cap, high lapse rates,
decent convergence along boundary and PWs in excess of 2 inches,
will begin to see storms fire up over the next couple of hours.
This initial batch will slide east through forecast area, then
models still showing MCS development over eastern KS/western MO
and slide along boundary into central MO after 06z Friday, then
across rest of forecast area through Friday afternoon. All of
these storms are expected to be heavy rain producers, so kept
flash flood watch going for central and northeast MO as well as
west central IL. Did add another row of counties from Greene Co.
IL to Gasconade Co. MO and extended the whole watch to 00z
Saturday. Anywhere from 1 to 4 inches of rain can be expected in
the watch area, with locally higher amounts possible. Even over
rest of area not in flash flood watch, could see an inch or two of
rainfall over the next 24 hours. As for severe chances, with
decent instability, and lapse rates, could see severe storms
develop with main threats being large hail and damaging winds.
Lows tonight will be in the upper 60s to low 70s and highs on
Friday will range from the low 70s far north to the mid 80s far south.

Byrd

.LONG TERM:  (Friday Night through Next Thursday)
Issued at 343 PM CDT Thu Jun 25 2015

Precipitation is still expected to taper off Friday night and
will see cooler and drier weather for the weekend. Next chance for
rain will be Sunday night through Thursday with several rounds
expected once again on active northwest flow aloft. Highs during
the weekend will be in the mid 70s to low 80s, then moderate a bit
through the rest of the work week.

Byrd

&&

.AVIATION:  (For the 00z TAFs through 00z Friday Evening)
Issued at 640 PM CDT Thu Jun 25 2015

Complex of showers and thunderstorms will affect the metro TAF
sites over the next few hours with heavy rain accompanied by IFR
visbilities possible along with gusty northwest winds. KUIN is
likely to stay just north of most activity while KCOU will also
likely have a period of storms this evening. Still anticipating
some break late this evening/early overnight period before an
organized bout of showers/storms associated with an MCS moves
roughly along I-70. MVFR ceilings and even visibilities are likely
behind this system into Friday afternoon along with a wind shift
to the northwest.

Specifics for KSTL:

Complex of showers and thunderstorms will affect the metro TAF
sites over the next few hours with heavy rain accompanied by IFR
visbilities possible along with gusty northwest winds. Still
anticipating some break late this evening/early overnight period
before an organized bout of showers/storms associated with an MCS
moves roughly along I-70 and affect KSTL Friday morning. Lingering
showers with embedded thunder likely into early Friday afternoon.
MVFR ceilings and even visibilities are also likely behind this
system into Friday afternoon along with a wind shift to the
northwest.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through Friday evening FOR Audrain MO-Boone MO-
     Callaway MO-Cole MO-Gasconade MO-Knox MO-Lewis MO-Lincoln
     MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-
     Pike MO-Ralls MO-Shelby MO-Warren MO.

IL...FLASH FLOOD WATCH through Friday evening FOR Adams IL-Brown IL-
     Calhoun IL-Greene IL-Pike IL.

&&

WFO LSX
Hazardous weather outlook, Jun 25, 3:57 PM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT THU JUN 25 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
357 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY ACROSS PARTS OF THE AREA
AGAIN TONIGHT. FLASH FLOODING IS A REAL POSSIBILITY AND A FLASH
FLOOD WATCH IS IN EFFECT FOR PARTS OF CENTRAL AND NORTHEAST
MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. SOME OF THE STORMS
COULD BE SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS.

POINTS ALONG THE ILLINOIS RIVER ARE CURRENTLY IN MAJOR FLOOD
STAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

POINTS ALONG THE ILLINOIS RIVER ARE EXPECTED TO CONTINUE TO
EXCEED MAJOR FLOOD STAGE THROUGH TUESDAY. ADDITIONAL MAJOR
FLOODING IS FORECAST ALONG THE NORTH AND MIDDLE FABIUS RIVERS BY
FRIDAY MORNING.

THUNDERSTORMS WITH HEAVY RAIN CONTINUE TO BE LIKELY FRIDAY AND
POSSIBLY INTO FRIDAY NIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT
FOR PARTS OF THE AREA INTO FRIDAY AFTERNOON. ADDITIONALLY...SOME
OF THE STORMS MAY BE SEVERE ACROSS PARTS OF SOUTHEAST MISSOURI
AND SOUTHERN ILLINOIS.

THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY AFTERNOON AND
CONTINUES THROUGH WEDNESDAY ACROSS PARTS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH TONIGHT.

BYRD

In the hours before

Local storm report, Jun 25, 8:31 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
831 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     WELLSVILLE              39.07N  91.57W
06/25/2015                   MONTGOMERY         MO   LAW ENFORCEMENT

            TREE SNAPPED AND FELL ONTU A HOME.

&&

GOSSELIN
Local storm report, Jun 25, 8:38 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLASH FLOOD      DAVIS                   39.06N  91.02W
06/25/2015                   LINCOLN            MO   LAW ENFORCEMENT

            WATER RESCUE NEAR INTERSECTION OF ROUTES H AND BB.

&&

GOSSELIN
Local storm report, Jun 25, 8:39 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLASH FLOOD      TROY                    38.98N  90.98W
06/25/2015                   LINCOLN            MO   LAW ENFORCEMENT

            MULTIPLE WATER RESCUES WITHIN THE CITY LIMITS.

&&

GOSSELIN
Local storm report, Jun 25, 8:41 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLASH FLOOD      4 NNW HAWK POINT        39.02N  91.16W
06/25/2015                   LINCOLN            MO   LAW ENFORCEMENT

            WATER RESCUE NEAR INTERSECTION OF ROUTES O AND D.

&&

GOSSELIN
Local storm report, Jun 25, 8:46 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND DMG     FULTON                  38.85N  91.95W
06/25/2015                   CALLAWAY           MO   TRAINED SPOTTER

            MULTIPLE LIMBS DOWN. SOME SIX INCHES IN DIAMETER.

&&

GOSSELIN
Local storm report, Jun 25, 8:49 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     FLASH FLOOD      WINFIELD                39.00N  90.74W
06/25/2015                   LINCOLN            MO   LAW ENFORCEMENT

            MHP TROOP C REPORTING SIGNFICANT FLOODING WITH WATER
            RESCUES IN LINCOLN COUNTY. WINFIELD APPEARS ONE OF THE
            WORST AREAS WITH HIGHWAY 79 IMPASSABLE NORTH OF HIGHWAY
            47...SEVERAL CARS STUCK IN FLOOD WATERS

&&

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:05 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis55 min
Jun 25, 7:09 PM CDTSevere Thunderstorm WarningLSXMonroe, Shelby51 min
Jun 25, 7:31 PM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Lincoln, Montgomery, Pike and 1 more12 hr
Jun 25, 7:34 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles29 min
Jun 25, 7:38 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Ralls52 min
Jun 25, 7:45 PM CDTTornado WarningLSXAudrain, Monroe, Ralls30 min
Jun 25, 8:02 PM CDTSevere Thunderstorm WarningLSXAudrain, Pike28 min
Jun 25, 8:20 PM CDTAreal Flood WarningLSXKnox, Shelby12 hr
Jun 25, 8:20 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike, Warren40 min
Jun 25, 8:36 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren39 min
Jun 25, 8:45 PM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau8 days
Jun 26, 12:56 AM CDTFlash Flood WarningLSXMoniteau8 hr
Jun 26, 2:05 AM CDTFlash Flood WarningLSXCole8 hr
Jun 26, 3:30 AM CDTRiver Flood WarningLSXCole66 hr
Jun 26, 3:40 AM CDTFlash Flood WarningLSXOsage7 hr
Jun 26, 5:55 AM CDTRiver Flood WarningLSXOsage50 hr
Jun 26, 6:48 AM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis6 hr
Jun 26, 7:30 AM CDTAreal Flood WarningLSXAudrain, Boone, Lincoln, Montgomery, Pike, Saint Charles and 1 more12 hr
Jun 26, 7:43 AM CDTAreal Flood WarningLSXKnox, Shelby12 hr
Jun 26, 8:34 AM CDTFlash Flood WarningLSXKnox6 hr
Jun 26, 8:53 AM CDTAreal Flood WarningLSXMoniteau11 hr
Jun 26, 9:58 AM CDTAreal Flood WarningLSXCole10 hr
Jun 26, 10:05 AM CDTFlash Flood WarningLSXLewis, Marion6 hr
Jun 26, 3:55 PM CDTAreal Flood WarningLSXLewis, Marion6 hr
Jun 26, 5:28 PM CDTAreal Flood WarningLSXKnox, Lewis, Marion, Shelby24 hr
Jun 25, 7:27 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery48 min
Jun 25, 7:41 PM CDTSevere Thunderstorm WarningLSXSaint Clair19 min
Jun 25, 9:57 PM CDTFlash Flood WarningLSXPike10 hr
Jun 25, 10:03 PM CDTFlash Flood WarningLSXMarion10 hr
Jun 26, 7:54 AM CDTAreal Flood WarningLSXMarion36 hr
Jun 26, 11:34 AM CDTFlash Flood WarningLSXAdams, Brown6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.